MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX DRILL; SURGICAL SCREWDRIVER

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX DRILL; SURGICAL SCREWDRIVER
Model Number HD2.5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
As per complaint (b)(4), "the tip of the hd2.5 driver keep coming off implant carrier".
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d4 for catalog # and unique identifier (udi) #.Updated g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Device received is different from the part that was indicated on the initial 3500a report.Lot number and manufacture/expiration dates previously submitted do not apply.Lot number information is unknown.Information for section a1, a2, a3, a4, b7, d6a, d6b, were not available.When information becomes available, a supplemental report will be filed.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation (b)(4).

Brand Name
HEX DRILL
Common Device Name
SURGICAL SCREWDRIVER
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9125554
Report Number3001617766-2019-02254
Device Sequence Number2424875
Product Code NDP
UDI-Device Identifier10841307119579
UDI-Public10841307119579
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHD2.5
Device Catalogue NumberHD2.5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;